# SDR NSVA0104

- Difficulty date: June 23, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N119CJ
- Make and model: Beech 1900C
- Aircraft serial: UC19
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 1145140309106
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOSTON, CREW WAS UNABLE TO OPEN THE FORWARD CABIN DOOR.  AIRCRAFT WAS RELEASED UNDER SPECIAL FLIGHT PERMIT TO HYA FOR REPAIRS.  MAINTENANCE REPLACED AIRSTAIR DOOR CABLE, OPERATIONAL CHECK WAS SATISFACTORY.
